| Model Number |
0137 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Unspecified Infection (1930); Pocket Erosion (2013)
| Date of Event |
06/14/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that this right ventricular (rv) lead was part of system revision due to pocket erosion and infection.No additional adverse patient effects were reported.The rv lead remains in service.
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.